# SDR DL76L991326

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT LIGHT AND AISLE LIGHTS FORWARD AND  AFT OF EXIT LIGHT NOT WORKING DURING OPERATIONAL CHECK OF EMERGENCY EXIT LIGHTS.  REPLACED BATTERY CHARGER, SYSTEM OPS CHECK NORMAL.
